# SDR AALA20141202002

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 61,353 hours, 7,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EM338R
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PAX ENTRY DOOR EMER POWER ASSIST SYS CIRCUITRY FUNCTIONAL CHECK, R1 DOOR AMBER SQUIB CONTINUITY TEST LIGHT WOULD NOT ILLUMINATE.  R & R R1 DOOR OPEN SWITCH S52125 IAW 52-11-28-000-802.  SYS CHECKED NORMAL.
